Cross Reference Up

Stadje, W (2005). Asymptotic properties of digit sequences of random numbers. Mathematische Nachrichten 278(10), 1209-1229.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Berger, A and Evans, SN (2012). A Limit Theorem for Occupation Measures of LÚvy Processes in Compact Groups. To appear in Stochastics and Dynamics. View Complete Reference No online information available Works that this work references Works that reference this work